# SDR R61A201709180709

- Difficulty date: September 3, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES FOUND IN THE WING STUB LOWER SKIN AND SPAR II. UNDER THE LT AILERON TUBE SUPPORT FITTING. REPAIRED IAW ETD2017-170-075978. MAJOR REPAIR.
